# SDR DALA2019040872293

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM +Y1292 LOC. FR12 TO FR24 FWD GALLEY AREA ( 1 EA). EVALUATED FLOOR BEAM +Y1292 LOC FR 12 TO FR 24 FWD GALLEY AREA AND FOUND WITHIN LIMITS AS PER A319 SRM 53-00-15-101 STEP 2, F1601 SHEET 1 MEASUREMENT OF REWORKED AREA P1:L=2.237" W=0.368" D=0.020" P2:L= 1.411" W=0.346" D=0.016".
